# SDR NSVA97008

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215CJ
- Make and model: Beech 1900D
- Aircraft serial: UE215
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 1,373 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT, CO-PILOTS WINDSHIELD CRACKED THROUGH OUTER PANE.  (M)
